# SDR CALA2015091894376

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 73,983 hours, 26,014 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT TO CREW AROUND ROW 2, A BURNING ODOR.  ACCOMPLISHED OPERATION CHECK OF ALL SEAT MOTORS & LIGHTS AT ROWS 2 & 3, NOTHING INOPERATIVE.  FLIGHT ATTENDANT REPORTED NO LIGHTS FLICKERING & NOTHING ABNORMAL.  NO SMOKE, ODOR WAS AN ELEC ODOR FOR 2 MIN OR LESS.  SUSPECT PAX CELL PHONE CHARGER WENT BAD, ATTENDANT REPORTED PLUGGED IN AT 2B.
